# SDR K11A2021102200082

- Difficulty date: October 22, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N335CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 26072
- Aircraft time: 59,402 hours, 39,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 10649
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION: DURING BRIDGING INSPECTION FOUND L/H EMERGENCY LIGHT INOP, CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: REMOVED AND INSTALLED SERVICEABLE L/H EMERGENCY BATTERY PACK IAW B737 AMM 33-51-51 OPS CHECK PAS NO DEFECTS NOTED
